# SDR SWIA2020020348196

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NLG WHEEL WELL SKIN CUT-OUT AFT RH CORNER, SKIN BUCKLED/EXTERNALLY CREASED (MARKED)        (C-CHECK)   RO:1/29/2020REPAIRED NLG WHEEL WELL SKIN CUT-OUT AFT RH CORNER, SKIN. REF REO
